Annals of Global Analysis and Geometry

, Volume 6, Issue 2, pp 191–206

Distance nonincreasing retraction on a complete open manifold of nonnegative sectional curvature

  • Jin-Whan Yim
Article

DOI: 10.1007/BF00133039

Cite this article as:
Yim, JW. Ann Glob Anal Geom (1988) 6: 191. doi:10.1007/BF00133039

We construct a distance nonincreasing deformation retraction from a complete open manifold of nonnegative sectional curvature to a soul. Using this retraction, we prove that any two souls are isometric and also obtain a lower bound on the injectivity radius of such manifolds.

Copyright information

© VEB Deutscher Verlag der Wissenschaften 1988

Authors and Affiliations

  • Jin-Whan Yim
    • 1
  1. 1.Department of MathematicsUniversity of PennsylvaniaPhiladelphiaUSA

Personalised recommendations